Alert archive / New Jersey / Winter Weather Advisories in 2016
Winter Weather Advisory 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Feb 4, 2016, 3:27 PM EST for 4 states. It took effect at Feb 5, 2016, 1:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2016, 3:27 PM EST (20:27 UTC)
- In effect from
- Feb 5, 2016, 1:00 AM EST
- Expired
- Feb 5, 2016, 12:00 PM EST
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 27 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
586 WWUS41 KPHI 042027 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 PM EST THU FEB 4 2016 DEZ002>004-MDZ015-019-020-NJZ013-014-020>027-051000- /O.NEW.KPHI.WW.Y.0004.160205T0600Z-160205T1700Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CENTREVILLE...EASTON...DENTON...FREEHOLD...SANDY HOOK...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 327 PM EST THU FEB 4 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO NOON EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 1 AM TO NOON EST FRIDAY. * LOCATIONS...SOUTHERN AND EASTERN NEW JERSEY AND SOUTHERN DELAWARE. * HAZARD TYPES...SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 INCHES, WITH THE HIGHEST ACCUMULATIONS ON UNPAVED SURFACES. * TIMING...PRECIPITATION WILL BEGIN AS RAIN, BUT AS TEMPERATURES FALL OVERNIGHT THE RAIN WILL MIX WITH AND CHANGE TO SNOW DURING THE OVERNIGHT HOURS. * IMPACTS...SNOW WILL IMPACT THE FRIDAY MORNING RUSH HOUR AND COULD CAUSE SLICK SPOTS, MAINLY ON SECONDARY ROADWAYS AS WELL AS ON SIDEWALKS. * WINDS...NORTH 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...FALLING INTO THE MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL AND ICE ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$ DEZ001-MDZ008-012-NJZ008>010-012-015>019-PAZ070-071-101>106- 051000- /O.NEW.KPHI.WW.Y.0004.160205T0600Z-160205T1500Z/ NEW CASTLE-CECIL-KENT MD-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN... MORRISTOWN...FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...MEDIA...PHILADELPHIA...HONEY BROOK...OXFORD... WEST CHESTER...KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN... NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...MORRISVILLE... DOYLESTOWN 327 PM EST THU FEB 4 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST FRIDAY. * LOCATIONS...NORTHERN AND CENTRAL NEW JERSEY, EASTERN PENNSYLVANIA, AND NORTHERN DELAWARE. * HAZARD TYPES...SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 3 INCHES, WITH THE HIGHEST AMOUNTS ON UNPAVED SURFACES. * TIMING...PRECIPITATION WILL BEGIN AS RAIN, BUT AS TEMPERATURES FALL OVERNIGHT THE RAIN WILL MIX WITH AND CHANGE TO SNOW DURING THE OVERNIGHT HOURS. * IMPACTS...SNOW WILL IMPACT THE FRIDAY MORNING RUSH HOUR AND COULD CAUSE SLICK SPOTS, MAINLY ON SECONDARY ROADWAYS AS WELL AS ON SIDEWALKS. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...FALLING INTO IN THE MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL AND ICE ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$
4 follow-up statements
283 WWUS41 KPHI 050458 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1158 PM EST THU FEB 4 2016 ...RAIN WILL CHANGE TO SNOW LATE TONIGHT AND IMPACT THE FRIDAY MORNING COMMUTE... DEZ002>004-MDZ015-019-020-NJZ013-014-020>027-051700- /O.CON.KPHI.WW.Y.0004.160205T0600Z-160205T1700Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CENTREVILLE...EASTON...DENTON...FREEHOLD...SANDY HOOK...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 1158 PM EST THU FEB 4 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY... * LOCATIONS...SOUTHERN AND EASTERN NEW JERSEY AND SOUTHERN DELAWARE. * HAZARD TYPES...SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 INCHES...WITH THE HIGHEST ACCUMULATIONS ON UNPAVED SURFACES. * TIMING...THE RAIN TONIGHT WILL MIX WITH AND THEN CHANGE TO SNOW AS TEMPERATURES FALL DURING THE EARLY MORNING HOURS. THE BULK OF THE ACCUMULATING SNOWFALL IS EXPECTED TO OCCUR BETWEEN 4 AND 10 AM. HEAVIER SNOWFALL RATES OF AROUND AN INCH PER HOUR IS POSSIBLE DURING THE MORNING COMMUTE. * IMPACTS...SNOW WILL IMPACT THE FRIDAY MORNING RUSH HOUR AND COULD CAUSE SLICK SPOTS...ESPECIALLY ON SECONDARY OR UNTREATED ROADWAYS, BRIDGES AND OVERPASSES AS WELL AS ON SIDEWALKS. * WINDS...NORTH 5 TO 10 MPH, INCREASING TO 15 TO 20 MPH WITH GUSTS UP TO 30 MPH DURING THE MID MORNING. * TEMPERATURES...LOW 40S OVERNIGHT...FALLING INTO THE MID 30S BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL AND ICE ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$ DEZ001-MDZ008-012-NJZ008>010-012-015>019-PAZ070-071-101>106- 051500- /O.CON.KPHI.WW.Y.0004.160205T0600Z-160205T1500Z/ NEW CASTLE-CECIL-KENT MD-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN... MORRISTOWN...FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...MEDIA...PHILADELPHIA...HONEY BROOK...OXFORD... WEST CHESTER...KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN... NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...MORRISVILLE... DOYLESTOWN 1158 PM EST THU FEB 4 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * LOCATIONS...NORTHERN AND CENTRAL NEW JERSEY... EASTERN PENNSYLVANIA... AND NORTHERN DELAWARE. * HAZARD TYPES...SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 3 INCHES... WITH THE HIGHEST AMOUNTS ON UNPAVED SURFACES. * TIMING...THE RAIN TONIGHT WILL MIX WITH AND THEN CHANGE TO SNOW AS TEMPERATURES FALL DURING THE EARLY MORNING HOURS. THE BULK OF THE ACCUMULATING SNOWFALL IS EXPECTED TO OCCUR BETWEEN 3 AND 9 AM. HEAVIER SNOWFALL RATES OF UP TO AN INCH PER HOUR IS BRIEFLY POSSIBLE DURING THE EARLY MORNING RUSH. * IMPACTS...SNOW WILL IMPACT THE FRIDAY MORNING RUSH HOUR AND COULD CAUSE SLICK SPOTS...ESPECIALLY ON SECONDARY OR UNTREATED ROADWAYS, BRIDGES AND OVERPASSES AS WELL AS ON SIDEWALKS. * WINDS...NORTH 5 TO 10 MPH, INCREASING TO 10 TO 15 MPH WITH GUSTS UP TO 25 MPH DURING THE MID MORNING. * TEMPERATURES...LOW 40S AROUND MIDNIGHT...FALLING INTO THE LOW AND MID 30S BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL AND ICE ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$ KLEIN
120 WWUS41 KPHI 051006 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 506 AM EST FRI FEB 5 2016 ...SNOW WILL IMPACT THE MORNING COMMUTE... DEZ002>004-MDZ015-019-020-NJZ013-014-020>027-051700- /O.CON.KPHI.WW.Y.0004.000000T0000Z-160205T1700Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CENTREVILLE...EASTON...DENTON...FREEHOLD...SANDY HOOK...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 506 AM EST FRI FEB 5 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * LOCATIONS...SOUTHEASTERN AND EAST-CENTRAL PORTIONS OF NEW JERSEY...EASTERN MARYLAND AND SOUTHERN DELAWARE. * HAZARD TYPES...SNOW. * ACCUMULATIONS...2 TO 4 INCHES...WITH THE HIGHEST ACCUMULATIONS ON UNPAVED SURFACES. * TIMING...THE RAIN EARLY THIS MORNING WILL QUICKLY MIX AND THEN CHANGE TO SNOW BEFORE DAYBREAK. THE BULK OF THE ACCUMULATING SNOWFALL IS EXPECTED TO OCCUR BETWEEN 5 AND 10 AM. HEAVIER SNOWFALL RATES OF AROUND AN INCH PER HOUR IS POSSIBLE DURING THE MORNING COMMUTE. THE SNOW WILL TAPER OFF FROM WEST TO EAST BETWEEN 9 AM IN EASTERN MARYLAND AND NOON NEAR THE NEW JERSEY COAST. * IMPACTS...SNOW WILL IMPACT THE MORNING COMMUTE WITH SLIPPERY SPOTS DEVELOPING MAINLY ON SECONDARY OR UNTREATED ROADS... BRIDGES AND OVERPASSES AS WELL AS ON SIDEWALKS. * WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL AND ICE ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$ DEZ001-MDZ008-012-NJZ008>010-012-015>019-PAZ070-071-101>106- 051500- /O.CON.KPHI.WW.Y.0004.000000T0000Z-160205T1500Z/ NEW CASTLE-CECIL-KENT MD-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN... MORRISTOWN...FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...MEDIA...PHILADELPHIA...HONEY BROOK...OXFORD... WEST CHESTER...KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN... NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...MORRISVILLE... DOYLESTOWN 506 AM EST FRI FEB 5 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...NORTHERN AND CENTRAL NEW JERSEY...EASTERN PENNSYLVANIA...AND NORTHERN DELAWARE. * HAZARD TYPES...SNOW. * ACCUMULATIONS...1 TO 3 INCHES...WITH THE HIGHEST ACCUMULATIONS IN NEW JERSEY AND ON UNPAVED SURFACES. * TIMING...THE RAIN HAD CHANGED OVER TO SNOW EARLY THIS MORNING. THE BULK OF THE ACCUMULATING SNOWFALL IS EXPECTED TO OCCUR THROUGH 9 AM. THE SNOW WILL TAPER OFF FROM WEST TO EAST BETWEEN 7 AM TO THE WEST OF INTERSTATE 95 AND 10 AM CLOSER TO THE NEW JERSEY TURNPIKE. * IMPACTS...SNOW WILL IMPACT THE MORNING COMMUTE WITH SLUSHY AND SLIPPERY SPOTS DEVELOPING ON SOME SECONDARY OR UNTREATED ROADS...BRIDGES AND OVERPASSES AS WELL AS ON SIDEWALKS. THE MAIN HIGHWAYS THAT HAVE BEEN TREATED SHOULD REMAIN WET. * WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL AND ICE ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$ KLEIN
996 WWUS41 KPHI 051514 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1014 AM EST FRI FEB 5 2016 ...SNOW ENDING FROM WEST TO EAST... DEZ001-MDZ008-012-NJZ008>010-012-015>019-PAZ070-071-101>106- 051615- /O.EXP.KPHI.WW.Y.0004.000000T0000Z-160205T1500Z/ NEW CASTLE-CECIL-KENT MD-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...CHESTERTOWN... MORRISTOWN...FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...MEDIA...PHILADELPHIA...HONEY BROOK...OXFORD... WEST CHESTER...KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN... NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...MORRISVILLE... DOYLESTOWN 1014 AM EST FRI FEB 5 2016 ...WINTER WEATHER ADVISORY HAS EXPIRED... SNOW HAS ENDED ACROSS EASTERN PENNSYLVANIA AND INTERIOR NEW JERSEY. TEMPERATURES WILL ALSO CONTINUE TO WARM INTO THE MID AND UPPER 30'S LATE THIS MORNING. THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ DEZ002>004-MDZ015-019-020-NJZ013-014-020>027-051700- /O.CON.KPHI.WW.Y.0004.000000T0000Z-160205T1700Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CENTREVILLE...EASTON...DENTON...FREEHOLD...SANDY HOOK...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 1014 AM EST FRI FEB 5 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * LOCATIONS...SOUTHEASTERN AND EAST-CENTRAL PORTIONS OF NEW JERSEY...EASTERN MARYLAND AND SOUTHERN DELAWARE. * HAZARD TYPES...SNOW. * ACCUMULATIONS...2 TO 4 INCHES TOTAL...WITH THE HIGHEST ACCUMULATIONS ON UNPAVED SURFACES. ADDITIONAL ACCUMULATIONS UP TO AN INCH ALONG THE NEW JERSEY COAST. * TIMING...ADDITIONAL LIGHT SNOW IS EXPECTED THROUGH THE REMAINDER OF THE MORNING * IMPACTS...SLICK SPOTS WILL CONTINUE TO PRESENT DUE TO THE SNOW. * WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL AND ICE ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$ GAINES
140 WWUS41 KPHI 051648 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1148 AM EST FRI FEB 5 2016 DEZ002>004-MDZ015-019-020-NJZ013-014-020>027-051800- /O.EXP.KPHI.WW.Y.0004.000000T0000Z-160205T1700Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CENTREVILLE...EASTON...DENTON...FREEHOLD...SANDY HOOK...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 1148 AM EST FRI FEB 5 2016 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON EST TODAY... SOME LIGHT SNOW IS POSSIBLE ALONG THE NEW JERSEY SHORE FOR ANOTHER HOUR OR SO, BUT LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Feb 4, 12:25 PM EST, 3 hours 2 minutes earlier.
Area forecast discussion, Feb 4, 12:25 PM EST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1225 PM EST THU FEB 4 2016 .SYNOPSIS... A COLD FRONT WILL PUSH EAST OF THE MID-ATLANTIC EARLY TODAY BUT REMAIN NEARBY OFFSHORE INTO TONIGHT. AN AREA OF LOW PRESSURE IS THEN FORECAST TO DEVELOP ALONG THE OFFSHORE FRONT LATE TONIGHT AND MOVE OUT TO SEA FRIDAY. HIGH PRESSURE WILL GRADUALLY BUILD INTO OUR AREA FROM THE SOUTHWEST LATE FRIDAY AND SATURDAY. A WEAK COLD FRONT FROM THE NORTHWEST MAY CROSS THE AREA EARLY SUNDAY, FOLLOWED BY A LOW PRESSURE SYSTEM POSSIBLY AFFECTING THE REGION EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THIS AFTERNOON A COLD FRONTAL BOUNDARY IS LOCATED JUST OFFSHORE. AS A RESULT, CLOUDS WILL CONTINUE TO LINGER THROUGH THE REMAINDER OF THE DAY ACROSS THE REGION. SHORT RANGE MESOSCALE MODELS CONTINUE TO SHOW SOME ISOLATED SHOWERS IN COASTAL SECTIONS, SO WILL KEEP THE LOW CHANCE IN THE FORECAST THROUGH THE AFTERNOON. TEMPERATURES AND DEWPOINTS WERE LOWERED A FEW DEGREES THIS AFTERNOON AS WELL BASED ON CURRENT OBSERVATIONS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... SHORTWAVE ENERGY ASSOCIATED WITH THE UPPER TROUGH WILL PROGRESS TOWARD THE EASTERN SEABOARD TONIGHT. THE MODELS CONTINUE TO SHOW SECONDARY CYCLOGENESIS ALONG THE SOUTHEAST COAST BY EARLY THIS EVENING. THE SURFACE LOW IS EXPECTED TO DEEPEN AS IT MOVES TO THE NE ALONG THE STALLED FRONTAL BOUNDARY OFFSHORE. THE TRACK OF THE LOW IS FORECAST TO BE FAR ENOUGH OFF THE COAST TO SPARE OUR AREA FROM THE GREATEST IMPACTS (I.E., HEAVY PRECIP AND STRONG WINDS) BUT WE WON'T BE COMPLETELY MISSED. THE MODEL GUIDANCE HAS COME INTO GOOD GENERAL AGREEMENT WITH RESPECT TO THE EVOLUTION OF THERMAL PROFILES, THE TIMING OF PRECIP AND THE PLACEMENT OF THE PRECIP SHIELD. WE CAN SAY WITH REASONABLE CONFIDENCE THAT PRECIP SHOULD EXPAND NEWD INTO THE DELMARVA AND COASTAL NJ THIS EVENING. THE WESTERN EDGE OF THE PRECIP SHIELD WILL LIKELY SET UP SOMEWHERE NEAR OR JUST WEST OF THE I-95 CORRIDOR OVERNIGHT. THE THERMAL PROFILES WILL INITIALLY BE WARM ENOUGH FOR IT TO START OUT AS RAIN EVERYWHERE IN THE EVENING. HOWEVER, HIGH PRESSURE BUILDS IN FROM THE WEST AND NW WINDS WILL ADVECT COLDER AIR INTO THE AREA OVERNIGHT. THUS, WE EXPECT THE RAIN TO MIX WITH AND EVENTUALLY CHANGE OVER TO SNOW FROM WEST TO EAST OVERNIGHT. HOWEVER, THERE IS STILL UNCERTAINTY IN SOME OF THE FINER DETAILS WHICH WILL ULTIMATELY DECIDE HOW MUCH OF THE PRECIP WILL FALL AS RAIN VS SNOW AND HOW MUCH OF THE SNOW WILL BE ABLE TO ACCUMULATE WITH MARGINAL BOUNDARY LAYER TEMPERATURES. MOST OF THE UNCERTAINTY RESIDES IN THE 06Z-12Z FRIDAY TIME FRAME AND IS TIED TO THE WILD CARD OF DYNAMICAL COOLING. THE 00Z GUIDANCE HAS TRENDED A LITTLE BIT HIGHER WITH THE QPF FOR THE 06-12Z PERIOD WITH AROUND 0.5 INCH FORECAST ALONG THE COAST. ALSO, THE 03Z SREF MEAN AND 06Z NAM HAS TRENDED WETTER AND SNOWIER. WE TRENDED SLIGHTLY HIGHER WITH OUR FORECAST SNOWFALL AMOUNTS OF 1-2 INCHES (LOCALLY 2-3 INCHES) IN THE COASTAL PLAIN. HOWEVER, THERE IS STILL A REASONABLE WORST- CASE SCENARIO (I.E., OUR MAX SNOWFALL PROBABILISTIC GRAPHIC) THAT SOME LOCATIONS GET DOUBLE THESE FORECAST AMOUNTS IF THE EFFECTS FROM DYNAMICAL COOLING WINDS UP BEING EVEN GREATER AND PRECIP TRANSITIONS TO SNOW MUCH MORE RAPIDLY THAN INDICATED BY THE 00Z GUIDANCE. CONVERSELY, WE'VE SEEN MODELS SOMETIMES BEING TOO BULLISH WITH SNOWFALL ACCUMULATIONS IN RAIN-CHANGING-TO-SNOW EVENTS, ESPECIALLY WHEN THE BOUNDARY LAYER IS WARM AT THE ONSET. THE UNCERTAINTY STILL SEEMS TOO HIGH TO ISSUE ANY WINTER WEATHER ADVISORY THIS FAR OUT BUT ONE MAY NEED TO BE ISSUED LATER TODAY. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AN OVERALL ACTIVE PATTERN LOOKS TO BE IN PLACE THROUGH THE LONG TERM PERIOD, ESPECIALLY FROM THE LATTER HALF OF THE WEEKEND AND INTO EARLY NEXT WEEK. FOR FRIDAY MORNING, AN AREA OF LOW PRESSURE IS FORECAST TO BE OFF OF THE MID-ATLANTIC COAST, EAST OF VIRGINA, ALONG AN OLD COLD FRONTAL BOUNDARY. WHILE THIS LOW PRESSURE IS FORECAST TO TRACK NORTHEAST AND FARTHER OUT TO SEA THROUGH THE COURSE OF THE DAY, THE PROXIMITY OF THIS SYSTEM TO THE NEW JERSEY AND DELAWARE COASTS FRIDAY MORNING MAY ALLOW FOR SOME LINGERING LIGHT SNOW ACROSS EASTERN NJ AND SOUTHEAST DE BEFORE THE SYSTEM DEPARTS FARTHER EAST BY LATE MORNING TO MIDDAY. TOTAL ACCUMULATION AMOUNTS FOR THESE AREAS FROM LATE THURSDAY NIGHT THROUGH EARLY FRIDAY MAY REACH BETWEEN ONE TO TWO INCHES, BUT WITH SOME UNCERTAINTY REGARDING TRACK AND QPF AMOUNTS, WE WILL HOLD OFF ON ANY ADVISORY HEADLINES AT THIS TIME. OTHERWISE, THE REMAINDER OF FRIDAY SHOULD BE DRY WITH GRADUAL CLEARING FROM WEST TO EAST ACROSS THE REGION AS AN AREA OF HIGH PRESSURE TO OUR SOUTHWEST BUILDS TOWARD THE MID-ATLANTIC. THIS HIGH PRESSURE IS EXPECTED TO STICK AROUND THROUGH SATURDAY ACROSS THE AREA, YIELDING DRY AND QUIET CONDITIONS WITH JUST SOME CLOUDS ADVANCING IN FROM THE NORTHWEST AS THE DAY WEARS ON. DAYTIME MAXIMUM TEMPERATURES ARE EXPECTED TO BE PRETTY SIMILAR BOTH FRIDAY AND SATURDAY, MAINLY IN THE 40S ACROSS THE REGION, EXCEPT SOME TEMPS MAXING OUT IN THE 30S OVER THE HIGHER TERRAIN IN THE POCONOS. BY EARLY SUNDAY, A WEAK COLD FRONT MAY APPROACH OUR REGION FROM THE NORTHWEST, BUT WITH LIMITED MOISTURE ASSOCIATED WITH THIS BOUNDARY, WE HAVE KEPT A DRY FORECAST FOR SUNDAY, WITH DAYTIME HIGHS REACHING MAINLY IN THE 40S. OF NOTE, THE GFS AND ECMWF CONTINUE TO DEVELOP AN AREA OF LOW PRESSURE OF VARYING INTENSITY OFF THE SOUTHEASTERN SEABOARD SUNDAY, TAKING IT OUT TO SEA LATER SUNDAY NIGHT. LITTLE OR NO IMPACT IS STILL EXPECTED FOR OUR REGION, EXCEPT PERHAPS SOME INCREASING CLOUDINESS, ESPECIALLY OVER THE SOUTHERN HALF OF OUR CWA. THROUGH THE REMAINDER OF THE LONG TERM PERIOD, THERE CONTINUES TO BE SIGNIFICANT MODEL DIFFERENCES WITH REGARDS TO A POSSIBLE LOW PRESSURE SYSTEM PASSING ACROSS THE GREAT LAKES MONDAY AND ANOTHER AREA OF LOW PRESSURE POSSIBLY DEVELOPING OFF THE EAST COAST TUESDAY. WHILE THE TIMING OF PRECIPITATION ACROSS OUR REGION REMAINS A LOW CONFIDENCE FORECAST AT THIS TIME, THE OVERALL PATTERN AND A BROAD LONGWAVE TROUGH OVER THE GREAT LAKES TO NORTHEAST AND MID-ATLANTIC SUGGESTS A COLDER TREND INTO EARLY/MID NEXT WEEK, AND WE GENERALLY FOLLOWED SUPERBLEND AND/OR WPC GUIDANCE WITH REGARDS TO TEMPS AND POPS AT THIS EXTENDED TIME RANGE. && .AVIATION /17Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A COLD FRONT HAD JUST MOVED THRU RDG AND ABE AS NOTED BY THE W-NW WIND SHIFT. THE FRONT WILL PROGRESS THRU THE I-95 TERMINALS BEFORE 12Z AND ACY/MIV SHORTLY AFTER. LOW CLOUDS AND FOG ALONG AND AHEAD OF THE FRONT HAS RESULTED IN LIFR RESTRICTIONS EARLY THIS MORNING BUT THEY SHOULD IMPROVE IN WAKE OF FROPA FROM WEST TO EAST TOWARD DAYBREAK. A BRIEF SHOWER POSSIBLE EARLY THIS MORNING WITH FROPA. EXPECT VFR CONDITIONS FROM MID MORNING THRU THE AFTERNOON. RAIN WILL MOVE BACK TOWARD ACY/MIV AFTER 23Z AND THEN TOWARD THE PHILA TERMINALS AFTER 03Z. CURRENTLY NOT EXPECTING THE PRECIP TO REACH ABE AND RDG. THE RAIN IS EXPECTED TO MIX WITH AND THEN TRANSITION TO SNOW FROM WEST TO EAST OVERNIGHT INTO EARLY FRIDAY MORNING. IFR OR EVEN RESTRICTIONS POSSIBLE ONCE IT CHANGES TO SNOW. NW WINDS 5-10 KT IN THE EVENING WILL BECOME NLY AND INCREASE TO 10-15 KT LATE. OUTLOOK... FRIDAY...MAINLY VFR, EXCEPT POSSIBLE SUB-VFR IN LIGHT SNOW IN THE MORNING FOR EASTERN SITES, ESPECIALLY KACY/KMIV. SATURDAY AND SUNDAY...MAINLY VFR CONDITIONS ARE EXPECTED. MONDAY...MAINLY VFR, BUT CONDITIONS MAY LOWER AS THE DAY WEARS ON DUE TO POSSIBLE LOW PRESSURE APPROACHING THE REGION. IN ADDITION TO POSSIBLE LOWER CIGS DEVELOPING, LOWER VSBYS MAY ALSO OCCUR IN RAIN/SNOW. && .MARINE... SCA REMAINS IN EFFECT FOR THE ATLANTIC COASTAL WATERS FOR TODAY AND TONIGHT. FOR THE ZONES UNDER A SCA, THE WINDS ARE CURRENTLY SW AND BELOW 25 KT BUT THE SEAS ARE STILL 5-7 FT. THE WINDS MAY BRIEFLY GUST AOA 20 KT AS THEY TURN NWLY BEHIND A COLD FRONT DURING THE EARLY AND MID MORNING. NW WINDS BECOME NLY TONIGHT AND INCREASE AS LOW PRESSURE DEVELOPS OF THE SOUTHERN MID-ATLANTIC COAST. GUSTS 25-30 KT ARE POSSIBLE IN THE ATLANTIC COASTAL WATERS. THE SCA MAY NEED TO BE EXPANDED INTO THE DE BAY FOR LATE THURSDAY NIGHT IF THE LOW STRENGTHENS FURTHER THAN FORECAST OR TRENDS CLOSER TO THE COAST. OUTLOOK... FRIDAY...BREEZY NORTHWEST WINDS ARE EXPECTED, AND GUSTS BETWEEN 25 TO 30 KNOTS ARE EXPECTED FOR THE ATLANTIC COASTAL WATERS. WE HAVE EXTENDED THE SCA THROUGH 6PM FRIDAY. SATURDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED. SUNDAY AND MONDAY...WINDS AND SEAS LOOK TO REMAIN BELOW ADVISORY CRITERIA FOR MUCH OF SUNDAY, BUT THERE IS SOME POTENTIAL FOR OFFSHORE LOW PRESSURE TO PASS EAST OF OUR WATERS SUNDAY NIGHT INTO MONDAY, WHICH COULD ENHANCE SEAS AND WIND GUSTS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST FRIDAY FOR ANZ450>455. && SYNOPSIS...KLINE NEAR TERM...GAINES SHORT TERM...KLEIN LONG TERM...KLINE AVIATION...KLEIN/KLINE MARINE...KLEIN/KLINE
Hazardous weather outlook, Feb 4, 6:22 AM EST, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 622 AM EST THU FEB 4 2016 DEZ001-MDZ008-012-015-NJZ001-007>010-012-015-PAZ054-055-060>062-070- 071-101>106-051130- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 622 AM EST THU FEB 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS THE POTENTIAL FOR A COASTAL STORM LATE MONDAY AND TUESDAY. WHILE THE SIGNAL FOR A STORM IS THERE, IT IS LESS CERTAIN AT THIS TIME REGARDING THE TRACK AND INTENSITY, WHICH WILL DETERMINE THE ASSOCIATED IMPACTS FOR OUR REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ019-020-NJZ013-014-016>027-051130- KENT-INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-WESTERN MONMOUTH- EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 622 AM EST THU FEB 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SOME ACCUMULATING SNOW IS POSSIBLE TONIGHT AND FRIDAY MORNING, WHICH COULD RESULT IN LIGHT ACCUMULATIONS AND LOCALLY SLIPPERY CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME ACCUMULATING SNOW IS POSSIBLE INTO FRIDAY MORNING, WHICH COULD RESULT IN LIGHT ACCUMULATIONS AND LOCALLY SLIPPERY CONDITIONS. THERE IS THE POTENTIAL FOR A COASTAL STORM LATE MONDAY AND TUESDAY. WHILE THE SIGNAL FOR A STORM IS THERE, IT IS LESS CERTAIN AT THIS TIME REGARDING THE TRACK AND INTENSITY, WHICH WILL DETERMINE THE ASSOCIATED IMPACTS FOR OUR REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-051130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 622 AM EST THU FEB 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALE FORCE WIND GUSTS ARE POSSIBLE MONDAY AND TUESDAY WITH THE POSSIBLE DEVELOPMENT OF A COASTAL STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 9:41 PM EST | Dense Fog Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 9 hr |
| Feb 3, 10:32 PM EST | Areal Flood Warning | PHI | Somerset | 8 hr |
| Feb 4, 3:14 PM EST | Gale Warning | PHI | 25 hr | |
| Feb 4, 3:14 PM EST | Small Craft Advisory | PHI | 37 hr | |
| Feb 3, 7:04 PM EST | Areal Flood Warning | PHI | Chester | 7 hr |
Nearby
Winter Weather Advisories in New Jersey, 2016Winter Weather Advisories in Maryland, 2016Winter Weather Advisories in Pennsylvania, 2016Every winter weather advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.